# SDR DLL10971337

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 41,532 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL QTY DROPPED TO ZERO, OIL PRESS LOW LIGHT ILLUMINATED.  ENG SHUTDOWN, PERFORMED VISUAL INSP, FOUND MASTER CHIP DETECTOR HOUSING DEFECTIVE AND PACKINGS ON CHIP DETECTOR ONE CUT AND ONE MISSING.  REPLACED CHIP DETECTOR    HOUSING AND PACKINGS, RAN ENG ALL CKS NML.
